- Nutrition / Metabolism / Endocrine glands Forum
- Living with diseases of nutrition, metabolism and endocrine glands
- Gout - Allopurinol and side effects?
Patients Nutrition / Metabolism / Endocrine glands
Gout - Allopurinol and side effects?
- 24 views
- 1 support
- 1 comment
My partner has been living with the condition of gout long term alongside with autoimmune, heart and many other diseases. Obesity has been a life time battle but after a serious attack of gout the hospital have given her new drugs to try. She has been on Quinine for 40 years but it is the side effect of a new drug Allopurinol that interests me. She has lost two stone in two months and there does not seem to be any other reason than this medicine. I just wondered if anyone else had this side effect of taking this drug. A real bonus for her as she has never experienced such weight loss in her life.
@robjmckinney Hello robjmckinney, thank you for opening this discussion. I'm sorry to hear your partner had a bad gout flare. Besides the weight loss, I hope the allopurinol is helping! Let me tag some other members who may have some experience with allpurinol as well.
Hello everyone, how are you today? Have you ever been prescribed allopurinol (Zyloric, Uricto) for your gout? Did it help? Did you have any significant side effects like robjmckinney's partner?
@Sunshine5 @Crissy202 @Harebell @geckoflying @RichardWS @albuck @Diane1964 @Kaztaz @Carolemags @Suzy2016 @Elizabeth0103 @JLG1982 @corinne63 @Lainee @mydogs @Carrol @Djackg @susanvl @TheEditor
Feel free to share here!
See the signature
Courtney_J, Community Manager, Carenity UK
Give your opinion
Articles to discover...
02/12/2023 | Advice
30/11/2023 | Advice
25/11/2023 | Advice
12/11/2023 | News
11/11/2023 | Advice
05/11/2023 | Advice
30/10/2023 | News
You wish to be notified of new comments
Your subscription has been taken into account